ผศ. ดร.เบน วงศ์สายใจ

Asst. Prof. Dr. Ben Wongsaijai

อาจารย์


Room

MB2308

Telephone

053-943326

Email

Website

Education Background


ปร.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2560
วท.บ. (คณิตศาสตร์),  มหาวิทยาลัยเชียงใหม่, 2555

Research Area


Research Field


- Analysis



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Nanta S., Yimnet S., Poochinapan K., Wongsaijai B., On the identification of nonlinear terms in the generalized Camassa-Holm equation involving dual-power law nonlinearities, Applied Numerical Mathematics, 160, (2021),386-421.

2.) Wongsaijai B., Sukantamala N., Poochinapan K., A mass-conservative higher-order ADI method for solving unsteady convection–diffusion equations, Advances in Difference Equations, 2020, (2020),513.

3.) Wongsaijai B., Oonariya C., Poochinapan K., Compact structure-preserving algorithm with high accuracy extended to the improved Boussinesq equation, Mathematics and Computers in Simulation, 178, (2020),125-150.

4.) Chousurin R., Mouktonglang T., Wongsaijai B., Poochinapan K., Performance of compact and non-compact structure preserving algorithms to traveling wave solutions modeled by the Kawahara equation, Numerical Algorithms, 85, (2020),523-541.

5.) Tamang N., Wongsaijai B., Mouktonglang T., Poochinapan K., Novel algorithm based on modification of Galerkin finite element method to general Rosenau-RLW equation in (2 + 1)-dimensions, Applied Numerical Mathematics, 148, (2020),109-130.

6.) Wongsaijai B., Aydemir T., Ak T., Dhawan S., Analytical and numerical techniques for initial-boundary value problems of Kolmogorov–Petrovsky–Piskunov equation, Numerical Methods for Partial Differential Equations, , (2020),None.

7.) Kerdboon J., Yimnet S., Wongsaijai B., Mouktonglang T., Poochinapan K., Convergence analysis of the higher-order global mass-preserving numerical method for the symmetric regularized long wave equation, International Journal of Computer Mathematics, , (2020),1-36.

8.) Wongsaijai B., Sukantamala N., Properties of a generalized class of analytic functions with coefficient inequality, Turkish Journal of Mathematics, 43, (2019),630-647.

9.) Wongsaijai B., Mouktonglang T., Sukantamala N., Poochinapan K., Compact structure-preserving approach to solitary wave in shallow water modeled by the Rosenau-RLW equation, Applied Mathematics and Computation, 340, (2019),84-100.

10.) Wongsaijai B., Sukantamala N., A certain class of q-close-to-convex functions of order α, Filomat, 32, (2018),2295-2305.

11.) Phothi S., Suebcharoen T., Wongsaijai B., On nonlocal boundary value problems of nonlinear nth-order q-difference equations, Advances in Difference Equations, 2017, (2017),148.

12.) Yimnet S., Wongsaijai B., Rojsiraphisal T., Poochinapan K., Numerical implementation for solving the symmetric regularized long wave equation, Applied Mathematics and Computation, 273, (2016),809-825.

13.) Wongsaijai B., Sukantamala N., Certain Properties of Some Families of Generalized Starlike Functions with respect to q -Calculus, Abstract and Applied Analysis, 2016, (2016),6180140.

14.) Wongsaijai B., Sukantamala N., Applications of fractional q -calculus to certain subclass of analytic p -valent functions with negative coefficients, Abstract and Applied Analysis, 2015, (2015),273236.

15.) Wongsaijai B., Sukantamala N., Convexity properties for generalized q-integral operators of p-valent functions involving the ruscheweyh derivative and the generalized salagean operator, Far East Journal of Mathematical Sciences, 96, (2015),437-462.

16.) Poochinapan K., Wongsaijai B., Disyadej T., Efficiency of high-order accurate difference schemes for the korteweg-de vries equation, Mathematical Problems in Engineering, 2014, (2014),862403.

17.) Wongsaijai B., Poochinapan K., A three-level average implicit finite difference scheme to solve equation obtained by coupling the Rosenau-KdV equation and the Rosenau-RLW equation, Applied Mathematics and Computation, 245, (2014),289-304.

18.) Wongsaijai B., Sukantamala N., Convexity properties for certain classes of analytic functions associated with an integral operator, Abstract and Applied Analysis, 2014, (2014),703139.

19.) Wongsaijai B., Poochinapan K., Disyadej T., A compact finite difference method for solving the general Rosenau-RLW equation, IAENG International Journal of Applied Mathematics, 44, (2014),192-199.

20.) Janwised J., Wongsaijai B., Mouktonglang T., Poochinapan K., A modified three-level average linear-implicit finite difference method for the Rosenau-Burgers equation, Advances in Mathematical Physics, 2014, (2014),734067.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280